# SDR HEEA072564

- Difficulty date: April 11, 2001
- Submitted: May 7, 2001
- Operation: General aviation
- Aircraft: N6160Y
- Make and model: Bell 206L-3
- Aircraft serial: 51609
- Aircraft time: 11,413 hours
- Engine: Allsn 250C30
- System (JASC): 7420 · Ignition Harness (Distribution)
- Part: Lead
- Part number: 23060816
- Part serial: 0071
- Condition: Shorted
- Location: Igniter
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE OF THE FOUR TANGS ON B RECEPTACLE END BROKEN.
